MAUDE Adverse Event Report: LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP

LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP
Model Number 250D2
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been treated in (b)(4).As the defective unit was not available for inspection and in the units from the archives of samples the defect reported by the customer was not found, it was not possible to determine the root cause of the claimed defect.
 
Event or Problem Description
Dosi-fuser elastomeric ambulatory pump leaked during 46 hr infusion and was reported today this morning, the day it was to be disconnected.A small portion of fluid (fluorouracil and normal saline) was detected on patient's nightshirt this morning at the home.It appeared the leak was associated with the seam around the "slo-flow" capillary element.White crystal accumulation around the seam of the capillary element was clearly visible by rn and pharmacy staff.

Brand Name
DOSI-FUSER
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
LEVENTON S.A.U.
newton, 18-24
sant esteve sesrovires, barcelona 08635
SP  08635
MDR Report Key7543936
Report Number9611707-2018-00008
Device Sequence Number178763
Product Code MEB
UDI-Device Identifier08436020760082
UDI-Public08436020760082
Combination Product (Y/N)Y
PMA/510(K) Number
K040752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/23/2019
Device Model Number250D2
Device Catalogue NumberL25915-250D2-USA
Device Lot Number170445L
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2018
Initial Report FDA Received Date05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1